# SDR 2006UALA02415

- Difficulty date: December 23, 2006
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 53,396 hours, 28,970 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 109642
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST CABIN PRESSURE AND WAS UNABLE TO CONTROL IN MANUAL MODE.  FAULTY OUTFLOW VALVE.  REPLACED OUTFLOW VALVE.  SHOP FINDINGS:  FOUND FAILED AC MOTOR.  REPLACED AC MOTOR.  UNIT MADE SERVICEABLE.
